MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) on the architect c16000 analyzer.The following data was provided: sid (b)(6).Initial 1932, repeats 209, 219 u/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of the design history file, review of field data, and a review of labeling.No adverse trend, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.No return patient sample was available.Labeling was reviewed and found to be adequate.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within expected limits.Accurate and reproducible results are dependent upon properly functioning instruments and reagents, storage of product as directed, and good laboratory technique.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9099379
Report Number1628664-2019-00624
Device Sequence Number16808445
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2020
Device Catalogue Number02P56-21
Device Lot Number04431UN19
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date12/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER,.; ARCHITECT C16000 ANALYZER.; LIST 03L77-01 , SERIAL (B)(4).; LN 03L77-01 SN (B)(4).